MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 39467-225
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 23aug2024.It was reported that the burr could not pass through the guide catheter tip section.A 2.25mm rotapro was selected for use.During the procedure, it was noted that the burr could not pass through the guide catheter tip.The device was removed by normal extraction method.The procedure was completed with another of same device.No patient complications were reported.However, device analysis revealed that the coil and sheath were detached on the proximal end of the burr catheter at 82cm.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital.Device evaluated by manufacturer: the device was returned for analysis.Visual inspection of the device found that the coil and sheath were detached on the proximal end of the burr catheter.Total returned length was 82cm.The detached ends appeared sharp and jagged in nature as if to indicate the device was cut.The burr housing portion of the device failed to return for further analysis.As the guide catheter used in the procedure was not returned for analysis, a test guide catheter of at least 0.093" was used for functional testing per the guide catheter sizing chart within the instructions for use.The burr portion was inserted into the hub of the guide catheter and advanced through the guide catheter up until the separated end of the burr catheter with no resistance or issues.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20226186
Report Number2124215-2024-55070
Device Sequence Number3470030
Product Code MCX
UDI-Device Identifier08714729893356
UDI-Public8714729893356
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2025
Device Model Number39467-225
Device Catalogue Number39467-225
Device Lot Number0032407259
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Initial Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown